Proceedings of the Japan Academy, Series A, Mathematical Sciences

Inequalities for free multi-braid arrangements

Michael Robert DiPasquale

Full-text: Open access

Abstract

Abe, Nuida, and Numata (2009) describe a large class of free multiplicities on the braid arrangement arising from signed-eliminable graphs. On a large cone in the multiplicity lattice, we prove that these are the only free multiplicities on the braid arrangement. We also give a conjecture on the structure of all free multiplicities on the braid arrangement.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci. Volume 94, Number 4 (2018), 36-41.

Dates
First available in Project Euclid: 5 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.pja/1522915218

Digital Object Identifier
doi:10.3792/pjaa.94.36

Subjects
Primary: 13N15: Derivations
Secondary: 05E40: Combinatorial aspects of commutative algebra 14N20: Configurations and arrangements of linear subspaces

Keywords
Freeness of multi-arrangements braid arrangement multi-derivations

Citation

DiPasquale, Michael Robert. Inequalities for free multi-braid arrangements. Proc. Japan Acad. Ser. A Math. Sci. 94 (2018), no. 4, 36--41. doi:10.3792/pjaa.94.36. https://projecteuclid.org/euclid.pja/1522915218


Export citation

References

  • T. Abe, K. Nuida and Y. Numata, Signed-eliminable graphs and free multiplicities on the braid arrangement, arXiv:0712.4110v3.
  • T. Abe, K. Nuida and Y. Numata, Signed-eliminable graphs and free multiplicities on the braid arrangement, J. Lond. Math. Soc. (2) 80 (2009), no. 1, 121–134.
  • T. Abe, H. Terao and M. Wakefield, The characteristic polynomial of a multiarrangement, Adv. Math. 215 (2007), no. 2, 825–838.
  • T. Abe, H. Terao and M. Wakefield, The Euler multiplicity and addition-deletion theorems for multiarrangements, J. Lond. Math. Soc. (2) 77 (2008), no. 2, 335–348.
  • M. DiPasquale, C. A. Francisco, J. Mermin and J. Schweig, Free and non-free multiplicities on the $A_{3}$ arrangement, arXiv:1609.00337.
  • G. A. Dirac, On rigid circuit graphs, Abh. Math. Sem. Univ. Hamburg 25 (1961), 71–76.
  • D. Grayson, M. Stillman and D. Eisenbud, Macaulay2, a software system for research in algebraic geometry, https://faculty.math.illinois.edu/Macaulay2/.
  • K. Nuida, A characterization of signed graphs with generalized perfect elimination orderings, Discrete Math. 310 (2010), no. 4, 819–831.
  • A. Wakamiko, On the exponents of 2-multiarrangements, Tokyo J. Math. 30 (2007), no. 1, 99–116.